Couldn't find what you looking for?

TRY OUR SEARCH!

I am a 30 year old female 5’4 @ 140 lbs with no history of heart condition. I recently visited the ER due to  shortness of breath; chest pain to my right chest, dizziness, tingling of legs and both arms feeling extremely weak/heavy. I was admitted to the hospital for two day due to my Troponin Levels at .07. My EKG came back normal and my stress test back normal as well as CT scan of my heart. I was discharged once my Troponin levels went down to .05 and was referred out to a cardiologist to have a echocardiogram performed. My question is the levels of my troponin is it something I should treat as alarming or something insignificant. Since the level of the troponin are relatively insignificant per the ER doctor. Why should I pay co pay and all these other medical bills due to levels being that low? The doctors made it seem to me the levels were not alarming. Also, in my discharge papers stated echocardiogram test ordered for the possibility of diet pills (which I was not taking at the time. I stopped taking Phentermine 37.5 a month ago) causing a phenomenon called pulmonary htn.

Loading...

Well, there is no normally accepted range for troponin levels. It is possible you experienced some form of mild heart attack, but very mild, relatively speaking. I would certainly be concerned.



Apparently the doctors suspect that taking phentermine in the past may have precipitated pullmonary hypertension, something that phentermine can do in some people.



I would certainly follow any instructions from your doctors and schedule a followup examine at some time down the road.
Reply

Loading...


I too recently stopped taking Phentermine 37.5 and have been experiencing some similar symptoms. I actually stopped taking them just before a surgery i was scheduled for three weeks ago. following the surgery I was taking a considerable amount of pain meds including Oxycodone and Vicodin. About 16 days after the surgery I was tired of being down and over eating so i took a half of my 37.5mg Phentermine tablet in place of the pain meds. I had an alcoholic beverage with dinner and found myself extremely tired shortly after. That night I woke up short of breath, feeling heavy pressure on my chest and an overall feeling of discomfort and restlessness. I considered calling an ambulance but I tried everything I could to talk myself through it after my husband convinced me it was anxiety. The next day I continued to suffer through attacks though none as severe. That evening I had another episode, and took .5 mg of Ativan and was able to rest. This is now the third day of really unusual feelings which include: shortness of breath and restless tingling, heavy or achy arms especially in the evening, chills, higher than usual heart rate and pressure in my chest. I would like to know what you were told about the effects the Phentermine had on your pulmonary function and I would very much like to know how you are now! Thanks!

Reply

Loading...